It is possible to overdose on Advair. Symptoms of an Advair overdose may include chest pain, seizures, and insomnia. Treatment options for an Advair overdose can include administering medications to reverse the effects of Advair or using fluids through an intravenous line (IV), among other things. If you believe you may have overdosed on Advair, seek medical attention immediately.
An Overview of Advair OverdoseAdvair® (fluticasone and salmeterol) is a prescription medication used to treat asthma and chronic obstructive pulmonary disease (COPD). The effects of an Advair overdose will vary depending on a number of factors, including how much Advair was taken and whether it was taken with any other medicines, alcohol, street drugs, or a combination of these.
If you happen to overdose on Advair, seek medical attention immediately.
- Chest pain (angina)
- High blood pressure (hypertension) or low blood pressure (hypotension)
- Shakiness (tremors)
- Dry mouth
- Feelings of a rapidly or forcefully beating heart (heart palpitations)
- Insomnia or fatigue
- An irregular heart rhythm (arrhythmia) or a fast heart rate (tachycardia)
- Low potassium in the blood (hypokalemia)
- High blood sugar (hyperglycemia)
- Cardiac arrest
- Loss of life.
Treatment for an Advair OverdoseTreatment for an Advair overdose involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:
- Fluids through an intravenous line (IV)
- Medications (such as beta blockers) to reverse the effects of Advair
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Advair.